Alert archive / Kentucky / Tornado Warnings in 2005

Tornado Warning 14, NWS Louisville, KY

November 15, 2005Logan County, Simpson County, Kentucky

NWS Louisville, KY issued this tornado warning at Nov 15, 2005, 4:51 PM CST for Logan County, Simpson County, Kentucky. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2005, 4:51 PM CST (22:51 UTC)
Expired
Nov 15, 2005, 5:30 PM CST
In force
39 min
Issued by
NWS Louisville, KY
Area
Counties, with a storm outline in the text

Counties Logan County, KY, Simpson County, KY

What was reported inside it

TimeReportWhereRemark
Nov 15, 5:15 PM CSTTSTM WND DMG1 N Adairville, KYPOSSIBLE TORNADO. A BARN WAS DESTROYED ON SAWYER ROAD. A MOBILE HOME WAS BLOWN ONTO HIGHWAY 100.
Nov 15, 5:38 PM CSTTSTM WND DMGFranklin, KYCARPORT BLOWN ONTO ROAD. SEVERAL TREES DOWN ELSEWHERE AROUND COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 15, 2:01 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2005-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2005-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 257 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
257 m²/s²
0-3 km storm-relative helicity
268 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 152252
TORLMK
KYC141-213-152330-
/O.NEW.KLMK.TO.W.0014.051115T2251Z-051115T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM CST TUE NOV 15 2005

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LOGAN COUNTY IN SOUTH CENTRAL KENTUCKY
  SIMPSON COUNTY IN SOUTH CENTRAL KENTUCKY

* UNTIL 530 PM CST

* AT 447 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
  SOUTHWEST OF RUSSELLVILLE...OR ABOUT 39 MILES SOUTHWEST OF BOWLING
  GREEN...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  RUSSELLVILLE BY 510 PM CST

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO YOUR NEAREST LOCAL LAW ENFORCEMENT AGENCY
AND HAVE THEM RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3687 8704 3667 8707 3667 8642 3681 8642
      3682 8654 3686 8665

$$
DK
3 follow-up statements
000 
WWUS53 KLMK 152306
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EST TUE NOV 15 2005

KYC141-213-152330-
/O.CON.KLMK.TO.W.0014.000000T0000Z-051115T2330Z/
LOGAN KY-SIMPSON KY-
505 PM CST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM CST FOR SIMPSON AND
SOUTHERN LOGAN COUNTIES...

AT 500 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED 8 MILES SOUTH 
OF DOT...OR ABOUT 40 MILES SOUTHWEST OF BOWLING GREEN...MOVING 
NORTHEAST AT 45 MPH.

THE TORNADO WILL BE NEAR...
  PRICES MILL AND CORINTH BY 520 PM CST
  FRANKLIN BY 530 PM CST

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3687 8704 3667 8707 3667 8642 3681 8642
      3682 8654 3686 8665

$$

13
000 
WWUS53 KLMK 152316
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
615 PM EST TUE NOV 15 2005

KYC141-213-152330-
/O.CON.KLMK.TO.W.0014.000000T0000Z-051115T2330Z/
LOGAN KY-SIMPSON KY-
515 PM CST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM CST FOR SIMPSON AND
SOUTHERN LOGAN COUNTIES...

AT 511 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED NEAR DOT...OR 
ABOUT 38 MILES SOUTHWEST OF BOWLING GREEN...MOVING NORTHEAST AT 45 
MPH.

THE TORNADO WILL BE NEAR...
  PRICES MILL...CORINTH AND 9 MILES WEST OF FRANKLIN BY 530 PM CST

TRAINED SPOTTERS REPORTED A FUNNEL CLOUD TEN MILES WEST OF 
ADAIRVILLE AT 508 PM CST.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3687 8704 3667 8707 3667 8642 3681 8642
      3682 8654 3686 8665

$$

13
000 
WWUS53 KLMK 152325
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EST TUE NOV 15 2005

KYC141-213-152330-
/O.CON.KLMK.TO.W.0014.000000T0000Z-051115T2330Z/
LOGAN KY-SIMPSON KY-
524 PM CST TUE NOV 15 2005

...A TORNADO WARNING CONTINUES UNTIL 530 PM CST FOR SIMPSON AND
SOUTHERN LOGAN COUNTIES...

AT 520 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A POSSIBLE TORNADO.  THIS TORNADO WAS LOCATED 6 MILES EAST 
OF DOT...OR ABOUT 29 MILES SOUTHWEST OF BOWLING GREEN...MOVING 
NORTHEAST AT 50 MPH.

THE TORNADO WILL BE...
  8 MILES NORTHWEST OF FRANKLIN BY 530 PM CST

FUNNEL CLOUDS HAVE BEEN REPORTED IN THE VICINITY OF ADAIRVILLE.

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. LEAVE THE CAR AND GO 
TO A STRONG BUILDING. IF NO SAFE STRUCTURE IS NEARBY...SEEK SHELTER 
IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3687 8704 3667 8707 3667 8642 3681 8642
      3682 8654 3686 8665

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Nov 15, 2:45 PM CST, 2 hours 6 minutes earlier.

Area forecast discussion, Nov 15, 2:45 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
345 PM EST TUE NOV 15 2005

...ACTIVE WX NEXT 12 TO 18 HOURS...WIDESPREAD SEVERE WEATHER THROUGH
THIS EVENING AND COLDER TEMPERATURES OVERNIGHT INTO WEDNESDAY...

.SHORT TERM (TONIGHT AND WEDNESDAY)

STRONG COLD FRONT MOVING ACROSS FAR EASTERN MISSOURI THIS AFTERNOON
AND INTO CENTRAL KENTUCKY OVERNIGHT. WIDESPREAD SEVERE WEATHER WILL
OCCUR ALONG AND AHEAD OF THE FRONT...WITH DAMAGING WINDS AND SOME
TORNADOES.

THE DYNAMICS ARE VERY STRONG WITH THIS SYSTEM WITH A LOW LEVEL JET
AROUND 50 KNOTS MOVING ACROSS WESTERN AND CENTRAL KENTUCKY THIS
EVENING. A STRONG UPPER LEVEL JET WILL TO OUR NORTH...CLOSER TO THE
GREAT LAKES STATES.

AT MID AFTERNOON...A LINE OF SEVERE THUNDERSTORMS WITH SUPERCELLS...
SOME TORNADIC WAS ENTERING LMK FA AND WILL RACE EAST ACROSS THE AREA
THIS EVENING. A SECOND LINE IS MOVING RAPIDLY AND WILL LIKELY CATCH
UP WITH THE FIRST LINE. SEVERE STORMS WILL INCREASE AS THE LINES
MERGE.

THE NEXT PROBLEM WILL BE THE FALLING TEMPERATURES BEHIND THE FRONT.
TEMPERATURES ARE DROPPING SOME 15 TO 20 DEGREES WITHIN 3 HOURS AFTER
FRONTAL PASSAGE. HAVE USED A BLEND OF CURRENT MOVEMENT...NAM AND RUC
FOR FRONTAL MOVEMENT AND A BLEND OF NAM AND GFS MOST AS GUIDANCE FOR
TEMPERATURES.

TEMPERATURES ON WEDNESDAY WILL RISE ONLY 5 TO 10 DEGREES OVER
MORNING LOWS AS BRISK NORTHWEST FLOW KEEPS THE INFLUX OF COLD AIR
ACROSS THE AREA.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)

COLD AIR WILL REMAIN OVER THE AREA FOR MOST OF THE WEEK WITH A SLOW
WARMING TOWARD THE WEEKEND.

HAVE MADE ONLY A FEW CHANGES TO THE FORECAST WITH THE ONGOING SEVERE
WEATHER.

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

SCHOLZ
Hazardous weather outlook, Nov 15, 1:20 PM CST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
220 PM EST TUE NOV 15 2005

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-160930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
220 PM EST TUE NOV 15 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL INDIANA AND
CENTRAL KENTUCKY.

...HIGH RISK OF SEVERE STORMS AND POSSIBLE TORNADOES THIS AFTERNOON
AND THIS EVENING ALONG AND WEST OF A LINE FROM FRANKFORT TO GLASGOW
...WITH A MODERATE RISK ELSEWHERE...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AT LEAST 2 LINES OF THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE
OUTLOOK AREA LATE THIS AFTERNOON AND EVENING WITH A HIGH POTENTIAL
THAT SEVERAL STORMS WITHIN THE LINES WILL BE SEVERE AND PRODUCE
DAMAGING WINDS...LARGE HAIL AND ISOLATED STRONG TORNADOES. THE
GREATEST RISK FOR TORNADIC STORMS WITH THE FIRST LINE LATE THIS
AFTERNOON AND EARLY EVENING WOULD BE WEST OF A LINE FROM MADISON
INDIANA TO LOUISVILLE TO BOWLING GREEN.

THEN AS A COLD FRONT APPROACHES THE REGION FROM THE WEST THIS
EVENING...A SECOND LINE OF SEVERE THUNDERSTORMS IS ANTICIPATED TO
CROSS RAPIDLY THROUGH THE AREA. THERE IS POTENTIAL FOR WIDESPREAD
DAMAGING WINDS FROM 60 TO 80 MPH...ALONG WITH ISOLATED TORNADOES.
LARGE HAIL IS A LESSER THREAT. THIS LINE OF STORMS WOULD BE NEAR
I-65 BETWEEN ROUGHLY 6 AND 9 PM EST AND APPROACHING THE I-75
CORRIDOR BY 11 PM EST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS...MEDIA...LAW ENFORCEMENT...AND EMERGENCY MANAGERS SHOULD
MONITOR WEATHER.GOV/LOUISVILLE ON THE INTERNET OR NOAA WEATHER RADIO
FOR UPDATES ON THIS POTENTIALLY DANGEROUS WEATHER SITUATION...AND BE
PREPARED FOR A WIDESPREAD SEVERE WEATHER EVENT THIS AFTERNOON AND
EVENING. SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND
EVENING.

KIRKPATRICK

In the hours before

Special weather statement, Nov 15, 1:43 PM CST, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
243 PM EST TUE NOV 15 2005

INZ076-083-084-089-KYZ023-152145-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE
143 PM CST TUE NOV 15 2005

STRONG THUNDERSTORMS WILL MOVE INTO SOUTH CENTRAL SECTIONS OF
INDIANA BY 215 PM CST. HEAVY RAIN AND WINDS GUSTS IN EXCESS OF 40
MPH CAN BE EXPECTED WITH THIS FIRST ROUND OF WEATHER. ISOLATED
TORNADOS ARE POSSIBLE LATER THIS AFTERNOON AS THIS LINE OF
THUNDERSTORMS CONTINUES TO INTENSIFY AS IT MOVES RAPIDLY TO THE
EAST.

CONTINUE TO MONITOR WEATHER RADIO OR COMMERCIAL BROADCAST FOR
POSSIBLE WARNINGS ON THIS RAPIDLY DEVELOPING DANGEROUS WEATHER
SITUATION.

LD
Special weather statement, Nov 15, 2:59 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EST TUE NOV 15 2005

INZ076-083-084-089-KYZ023>027-061-070-152300-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/

THE LEADING EDGE OF A MASSAGE THUNDERSTORM COMPLEX STRETCHED FROM
PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN
LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS
SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS
WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST.
WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE
STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW
LOCATIONS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON
THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE
REGION.

LD
Special weather statement, Nov 15, 2:59 PM CST, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
359 PM EST TUE NOV 15 2005

INZ076-083-084-089-KYZ023>027-061-070-152300-
ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...PAOLI...JASPER...MARENGO...TELL CITY...
HAWESVILLE...HARDINSBURG...BRANDENBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
259 PM CST TUE NOV 15 2005 /359 PM EST TUE NOV 15 2005/

THE LEADING EDGE OF A MASSIVE THUNDERSTORM COMPLEX STRETCHED FROM
PAOLI INDIANA SOUTH TO HANCOCK...BUTLER AND INTO FAR WESTERN
LOGAN COUNTIES OF KENTUCKY. THE STRONGEST PART OF THIS COMPLEX WAS
SITUATED NORTH OF ORANGE COUNTY INDIANA. HEAVIER THUNDERSTORMS
WILL MOVE ACROSS THIS AREA BETWEEN 330 PM CST AND 400 PM CST.
WINDS GUSTS IN THE 30 TO 40 MPH RANGE WILL ACCOMPANY THESE
STORMS WITH HIGHER WINDS BEING OBSERVED AFTER 330 PM CST AT A FEW
LOCATIONS.

CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCAST ON
THIS DANGEROUS SITUATION. A TORNADO WATCH IS IN AFFECT FOR ALL THE
REGION.

LD
Special weather statement, Nov 15, 3:34 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
434 PM EST TUE NOV 15 2005

KYZ023-024-026-027-061-070-152345-
HANCOCK KY-BRECKINRIDGE KY-OHIO KY-GRAYSON KY-BUTLER KY-LOGAN KY-
INCLUDING THE CITIES OF...HAWESVILLE...HARDINSBURG...BEAVER DAM...
LEITCHFIELD...MORGANTOWN...RUSSELLVILLE
334 PM CST TUE NOV 15 2005

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO OHIO...BUTLER...
LOGAN AND HANCOCK COUNTIES BY 530 PM EST. THE STRONGEST STORMS WILL
REACH OHIO COUNTY AND HANCOCK COUNTIES WITH DAMAGING WINDS AND MAY
POSSIBLY PRODUCE A TORNADO.

ALL OF CENTRAL KENTUCKY REMAINS UNDER A TORNADO WATCH TIL 10 PM
EST.

KIRKPATRICK

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:49 AM CSTSevere Thunderstorm WarningLMKHancock26 min
Nov 15, 4:35 PM CSTTornado WarningLMKHancock17 min
Nov 15, 5:29 PM CSTTornado WarningLMKSimpson, Warren31 min
Nov 15, 5:53 PM CSTSevere Thunderstorm WarningLMKAllen37 min
Nov 15, 5:59 PM CSTTornado WarningLMKWarren16 min

Nearby

Tornado Warnings in Kentucky, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.